# SDR ASAA2023042342958

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,110 hours, 16,447 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11778
- Condition: Faulty
- Location: L Ram Air Inlet
- Part time: 58,703 hours, 17,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RIGHT PACK RAM AIR ACTUATOR ON DEFECT 60478284, FOUND RAM AIR ACTUATOR FAULT ON LEFT PACK/ZONE TEMPERATURE CONTROLLER. VERIFY TEST CONFIRMED LEFT PACK RAM AIR ACTUATOR FAULT. GROUNDED - YES. REMOVED AND REPLACED LH RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21. OPS CHECK GOOD.
